# SDR SWAA2024080711239

- Difficulty date: July 10, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC OPEN HOLE INSPECTION OF R/H BS727 INNER CHORD AT STR-18A; LOCATED AT LOWER HOLE; IN MOST O/B LAYER OF STACK-UP AT 9:00 POSITION<[01] REMOVED AND REPLACED STA 727 R/H FRAME INNER CHORD AT S-18A; AFT LOWER FITTING AS PER 51-40-02; DWG#146A0062; AND EA 24-153-01895.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
